Weighted norm inequalities for martingales. (English) Zbl 0359.60050

Full Text: DOI


[1] C. S. CHOU, Les methodes d’A. Garsia en theorie des martingales extensions au cas continu, Seminaire de Probabilites IX (Univ. Strasbourg 1973/74), 213-225. · Zbl 0326.60057
[2] R. R. COIFMAN AND C. FEPFERMAN, Weighted norm inequalities for maximal function and singular integrals, Studia Math., 51 (1974), 241-250. · Zbl 0291.44007
[3] R. K. GETOOR AND M. J. SHARPE, Conformal martingales, Inventiones Math., 16 (1972), 271-308. · Zbl 0268.60048 · doi:10.1007/BF01425714
[4] P. A. MEYER, Probabilites et Potentiel, (1966) Hermann, Paris, Blaisdell, New York · Zbl 0138.10402
[5] B. MUCKENHOUPT, Weighted norm inequalities for the Hardy maximal function, Trans Amer. Math. Soc., 165 (1972), 207-226. · Zbl 0236.26016 · doi:10.2307/1995882
[6] J. H. Van SCHUPPEN AND E. WONG, Transformation of local martingales under a chang of law, Ann. of Probability 2 (1974), 879-888. · Zbl 0321.60040 · doi:10.1214/aop/1176996554
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.